BibTeX record journals/acs/Menni10

download as .bib file

@article{DBLP:journals/acs/Menni10,
  author    = {Mat{\'{\i}}as Menni},
  title     = {L{\"{a}}uchli's Completeness Theorem from a Topos-Theoretic Perspective},
  journal   = {Appl. Categorical Struct.},
  volume    = {18},
  number    = {2},
  pages     = {185--197},
  year      = {2010},
  url       = {https://doi.org/10.1007/s10485-008-9124-9},
  doi       = {10.1007/s10485-008-9124-9},
  timestamp = {Tue, 29 Sep 2020 10:59:18 +0200},
  biburl    = {https://dblp.org/rec/journals/acs/Menni10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics